Alert archive / Colorado / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Denver/Boulder, CO

June 19, 2010Morgan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 19, 2010, 1:19 AM MDT for Morgan County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 1:19 AM MDT (07:19 UTC)
Expired
Jun 19, 2010, 4:15 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Morgan County, CO

The radar

The Denver radar (KFTG), 105 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:00 AM MDTFLASH FLOOD5 N Brush, COSOME COUNTRY ROADS FLOODED NORTH OF BRUSH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 7.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
3615 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WGUS55 KBOU 190719
FFWBOU
COC087-191015-
/O.NEW.KBOU.FF.W.0008.100619T0719Z-100619T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
119 AM MDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 415 AM MDT

* AT 119 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 3 MILES NORTHWEST OF SNYDER...
  OR 10 MILES NORTHEAST OF FORT MORGAN. THIS STORM WAS MOVING        
  SLOWLY EAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER...
  HILLROSE...BRUSH AND ANTELOPE SPRINGS.

DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN HAS FALLEN OVER 
PORTIONS OF EAST CENTRAL MORGAN COUNTY IN THE PAST 90 MINUTES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT
SATURDAY MORNING FOR NORTHEAST COLORADO.

&&

LAT...LON 4048 10347 4024 10348 4024 10376 4046 10376

$$
4 follow-up statements
254 
WGUS75 KBOU 190746
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
146 AM MDT SAT JUN 19 2010

COC087-191015-
/O.CON.KBOU.FF.W.0008.000000T0000Z-100619T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
146 AM MDT SAT JUN 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM MDT FOR EAST
CENTRAL MORGAN COUNTY...

AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN FROM A THUNDERSTORM 3 MILES NORTHWEST OF BRUSH...OR ABOUT
6 MILES EAST OF FORT MORGAN. THIS STORM WAS MOVING EAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNYDER...HILLROSE...BRUSH AND ANTELOPE SPRINGS.

DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN HAS ALREADY 
FALLEN OVER PORTIONS OF EAST CENTRAL MORGAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT
SATURDAY MORNING FOR NORTHEAST COLORADO.

&&

LAT...LON 4048 10347 4024 10348 4024 10376 4046 10376

$$
697 
WGUS75 KBOU 190824
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
224 AM MDT SAT JUN 19 2010

COC087-191015-
/O.CON.KBOU.FF.W.0008.000000T0000Z-100619T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
224 AM MDT SAT JUN 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM MDT FOR EAST
CENTRAL MORGAN COUNTY...

AT 223 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WERE FINALLY MOVE EAST OF EAST CENTRAL WELD 
COUNTY.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SNYDER...HILLROSE...BRUSH AND ANTELOPE SPRINGS.

DOPPLER RADAR ESTIMATES THAT FROM 4 TO 5 INCHES INCHES OF RAIN 
HAS FALLEN FROM THE EARLIER THUNDERSTORMS FROM JUST NORTH OF BRUSH 
TO SNYDER AND HILLROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT
SATURDAY MORNING FOR NORTHEAST COLORADO.

&&

LAT...LON 4048 10347 4024 10348 4024 10376 4046 10376

$$
088 
WGUS75 KBOU 190922
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
322 AM MDT SAT JUN 19 2010

COC087-191015-
/O.CON.KBOU.FF.W.0008.000000T0000Z-100619T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
322 AM MDT SAT JUN 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM MDT FOR EAST
CENTRAL MORGAN COUNTY...

AT 320 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAIN HAD ENDED OVER EAST CENTRL MORGAN COUNTY.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SNYDER...HILLROSE...BRUSH AND ANTELOPE SPRINGS.

DOPPLER RADAR ESTIMATES THAT FROM 4 TO 5 INCHES INCHES OF RAIN FELL 
FROM JUST NORTH OF BRUSH TO SNYDER AND HILLROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

&&

LAT...LON 4048 10347 4024 10348 4024 10376 4046 10376

$$
274 
WGUS75 KBOU 191016
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
416 AM MDT SAT JUN 19 2010

COC087-191025-
/O.EXP.KBOU.FF.W.0008.000000T0000Z-100619T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
416 AM MDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL MORGAN
COUNTY...

NO REPORTS OF ADDITIONAL FLOODING HAVE BEEN RECEIVED SINCE 3 AM SO 
THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4048 10347 4024 10348 4024 10376 4046 10376

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 3:00 PM MDT, 10 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 3:00 PM MDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT FRI JUN 18 2010

.SHORT TERM...CURRENT VISIBLE SATELLITE SHOWS JUST A FEW CUMULUS
POPPING UP ACROSS THE FRONT RANGE.  CONVECTIVE TEMP OFF THE ACARS
SOUNDINGS IS NEAR 85F...AND WE SHOULD BE ABLE TO REACH THIS LATER
THIS AFTERNOON.  CURRENT LAPS ANALYSIS SHOWS ABOUT 500-1000 J/KG
CAPE ALONG THE FRONT RANGE...BUT THESE WILL LOWER AS WE HIT THE
CONVECTIVE TEMPS AND HIGHER SURFACE DEWPOINTS EVAPORATE.  WE STILL
CANT TOTALLY RULE OUT AN ISOLATED STORM THIS EVENING AS TAIL END OF
UPPER JET MOVES ACROSS WITH WEAK Q-G SUPPORT...BUT AS LOW LEVEL JET
ADVECTS MOISTURE ACROSS THE NORTHEAST PLAINS LATER THIS EVENING AND
OVERNIGHT THE MAIN THREAT OF AN ISOLATED STORM WOULD SHIFT THAT
WAY.  WILL KEEP THE MOUNTAINS AND URBAN CORRIDOR DRY FOR NOW.

ON SATURDAY...LOW LEVEL MOISTURE INCREASES FURTHER WITH CAPES OF
2000-3000 J/KG BY AFTERNOON OVER MUCH OF NORTHEAST COLORADO.  A DRY
LINE IS EXPECTED TO PULL UP SOMEWHERE JUST NORTH OF THE PALMER
DIVIDE BY AFTERNOON.  NORTH OF THE DRY LINE...THERE IS SOMEWHAT
COOLER AIR AND CONSIDERABLE CIN WHICH SHOULD PREVENT STORM
DEVELOPMENT.  HOWEVER...RIGHT ALONG THE DRY LINE THERE SHOULD BE A
NARROW CORRIDOR WHERE CIN IS MINIMIZED AND ISOLATED STORMS MAY
DEVELOP BY LATE AFTERNOON.  GIVEN THE AMOUNT OF INSTABILITY...IF A
STORM DOES POP THROUGH THE CAP IT MAY BE SEVERE.  OTHER CONCERN
TOMORROW IS DRY SOUTHWEST FLOW ALOFT INCREASING FIRE DANGER OVER THE
MOUNTAINS AND PARK COUNTY.  HOWEVER...BOTH WINDS AND FUEL CONDITIONS
ARE MARGINAL SO NO RED FLAG WARNINGS NEEDED AT THIS TIME.

.LONG TERM...NEXT SEVERAL DAYS WILL BE MOSTLY DRY AND WARM AS A
MODERATE SOUTHWESTERLY FLOW ALOFT REMAINS IN PLACE.  THE UPPER AIR
PATTERN ACROSS THE U.S. WITH AN UPPER HIGH RIDGE OVER THE SOUTHEAST
AND TROUGHINESS OVER THE PACIFIC NORTHWEST.  THIS WILL KEEP DRY
SOUTHWEST FLOW OVER THE DESERT SOUTHWEST.  MODELS SHOW 700 MB
TEMPERATURES OVER COLORADO REMAINING WARMER THAN +16C EACH AFTERNOON
WHICH SHOULD KEEP MOST...IF NOT ALL...AFTERNOON CONVECTION CAPPED.
MOS GUIDANCE SHOWS HIGH TEMPERATURES CLIMBING INTO THE LOWER 90S ON
SEVERAL DAYS IN THE FORECAST PERIOD.  THE LATEST INDICATIONS ARE
THAT SOME SORT OF COOL SURGE COULD MOVE IN FROM THE NORTHEAST ON
ABOUT TUESDAY OR WEDNEDSAY.  THIS MAY ENHANCE THE CHANCE FOR
AFTERNOON AND EVENING SHOWER ACTIVITY.  SINCE THIS IS STILL FIVE
DAYS OUT...WILL NOT SPEND TOO MUCH TIME TRYING TO PIN DOWN WHAT
TUESDAY OR WEDNESDAY AFTERNOON SHOWERS WILL BE LIKE.

FIRE WEATHER CONCERNS MAY EVENTUALLY INCREASE GIVEN THE LACK OF
PRECIPITATION ALLOWING FUELS IN THE MOUNTAINS TO BEGIN DRYING.  FOR
NOW WILL CONTINUE MONITORING THE STATE OF FUELS IN THE HIGH
COUNTRY.

&&

.AVIATION...DENVER CYCLONE DEVELOPING THIS AFTERNOON WILL BRING
SHIFTING WIND DIRECTIONS TO THE FRONT RANGE AIRPORTS.  KDEN IS
GUSTING OUT OF THE EAST BUT SHOULD SWITCH MORE NORTHWESTERLY AS
CYCLONE MATURES AND PULLS SLIGHTLY EASTWARD 22Z-02Z.  CHANCE OF
STORMS IS LESS THAN 10 PERCENT.

&&

.HYDROLOGY...HIGH FLOWS ARE WORKING THEIR WAY DOWN THE SOUTH PLATTE
RIVER TOWARD JULESBURG.  THE RIVER HAS CRESTED AT WELDONA AND
BALZAC...AND IS NOW MOVING DOWNSTREAM THROUGH STERLING AND TOWARD
JULESBURG.  FORECAST LEVELS SUGGEST MORE LOWLAND MEADOW AND FIELD
FLOODING ALONG THIS STRETCH.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
 ...FLOOD ADVISORY FOR THE SOUTH PLATTE RIVER IN MORGAN...
    WASHINGTON...LOGAN...AND SEDGWICK COUNTIES...

BARJENBRUCH/KDRBY
Hazardous weather outlook, Jun 18, 11:01 AM MDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1101 AM MDT FRI JUN 18 2010

COZ030>051-191200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1101 AM MDT FRI JUN 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

WARM AND DRY WEATHER WILL PREVAIL TODAY WITH A DRY SOUTHWEST FLOW
ALOFT ACROSS COLORADO.  A WEAK UPPER LEVEL DISTURBANCE WILL BRING A
SLIGHT CHANCE FOR AN ISOLATED STORM OR TWO ACROSS THE EASTERN PLAINS
TONIGHT. BRIEF HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH ANY
STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRY AND WARM WEATHER IS EXPECTED TO CONTINUE ACROSS NORTH CENTRAL
AND NORTHEAST COLORADO FOR THE NEXT SEVERAL DAYS.  DRY SOUTHWESTERLY
FLOW ALOFT ACROSS THE STATE WILL CONTINUE MOVING WARM TEMPERATURES
AT MID-LEVELS AND A STABLE AIRMASS OVER THE REGION.  AFTERNOON
TEMPERATURES ON THE PLAINS ARE EXPECTED TO REACH THE LOW 90S EACH
DAY THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

BARJENBRUCH/DANKERS

In the hours before

Local storm report, Jun 18, 8:54 PM MDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
854 PM MDT FRI JUN 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             BYERS                   39.71N 104.22W
06/18/2010  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

FREDIN
Special weather statement, Jun 18, 10:47 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1047 PM MDT FRI JUN 18 2010

COZ043-044-190515-
MORGAN COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO-
1047 PM MDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL MORGAN COUNTY
  SOUTH CENTRAL WELD COUNTY

AT 1046 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 4 MILES EAST OF ROGGEN...OR 27 MILES WEST OF FORT MORGAN.
ANOTHER STORM WAS LOCATED JUST SOUTH OF WIGGINS.  BOTH STORMS WERE
MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
WELDONA...ROGGEN...RIVERSIDE RESERVOIR...ORCHARD...LOG LANE
VILLAGE...KEENESBURG...JACKSON RESERVOIR...GOODRICH...FORT MORGAN AND
ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4040 10366 4007 10372 4008 10458 4039 10447
TIME...MOT...LOC 0446Z 234DEG 22KT 4018 10426
Special weather statement, Jun 18, 11:03 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1103 PM MDT FRI JUN 18 2010

COZ050-051-190530-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
1103 PM MDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHERN SEDGWICK COUNTY
  PHILLIPS COUNTY

AT 1103 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 4 MILES NORTHWEST OF
HOLYOKE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WAGES...
SIXTEEN-MILE CORNER...PLEASANT VALLEY...PAOLI...MARKS BUTTE...
HOLYOKE...HIGHLAND CENTER...FAIRFIELD AND AMHERST.

LAT...LON 4090 10207 4053 10207 4051 10262 4088 10259
TIME...MOT...LOC 0503Z 231DEG 21KT 4064 10234
Special weather statement, Jun 18, 11:20 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1120 PM MDT FRI JUN 18 2010

COZ043-044-190545-
MORGAN COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO-
1120 PM MDT FRI JUN 18 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHERN MORGAN COUNTY
  CENTRAL WELD COUNTY

AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 4 MILES SOUTH OF ORCHARD...OR 18 MILES WEST OF FORT MORGAN.
ANOTHER STORM WAS LOCATED JUST EAST OF FORT MORGAN.  BOTH STORMS
WERE MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WIGGINS...
WELDONA...SNYDER...RIVERSIDE RESERVOIR...ORCHARD...LOG LANE
VILLAGE...JACKSON RESERVOIR...HILLROSE...GOODRICH...FORT MORGAN...
BRUSH AND ANTELOPE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4050 10349 4018 10349 4018 10433 4050 10426
TIME...MOT...LOC 0520Z 226DEG 18KT 4030 10411

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:45 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe45 min
Jun 18, 9:15 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington31 min
Jun 18, 10:47 PM MDTSpecial Weather StatementBOUMorgan28 min
Jun 18, 11:03 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick27 min
Jun 18, 11:20 PM MDTSpecial Weather StatementBOUMorgan25 min
Jun 18, 11:28 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld32 min
Jun 18, 11:53 PM MDTSevere Thunderstorm WarningBOUMorgan37 min
Jun 18, 11:58 PM MDTSevere Thunderstorm WarningBOUMorgan32 min
Jun 19, 12:06 AM MDTAreal Flood AdvisoryBOUMorgan84 min
Jun 19, 12:15 AM MDTAreal Flood AdvisoryBOUMorgan90 min
Jun 19, 12:28 AM MDTSevere Thunderstorm WarningBOUMorgan47 min
Jun 19, 1:24 AM MDTAreal Flood AdvisoryBOUMorgan96 min
Jun 19, 1:28 AM MDTAreal Flood AdvisoryBOUPhillips92 min
Jun 19, 1:40 AM MDTSevere Thunderstorm WarningBOUMorgan35 min
Jun 19, 1:57 AM MDTAreal Flood AdvisoryBOULogan, Washington93 min
Jun 19, 2:10 AM MDTTornado WarningBOUMorgan, Washington19 min
Jun 19, 2:43 AM MDTFlash Flood WarningBOUPhillips3 hr

Nearby

Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.